# SDR ASOA20130109215

- Difficulty date: January 9, 2013
- Submitted: January 10, 2013
- Operation: Air carrier
- Aircraft: N18101
- Make and model: Emb EMB-145XR
- Aircraft serial: 145590
- Aircraft time: 28,542 hours, 15,940 cycles
- System (JASC): 7830 · Engine Thrust Reverser
- Part: Thrust Reverser
- Condition: Malfunctioned
- Stage of operation: LD
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

ACFT THRUST REVERSER FAILED TO DEPLOY ON LANDING ON NR 1 ENGINE.  MX COULD NOT DUPLICATE PROBLEM.  OPS CHECKED GOOD IAW AMM 78-31-01. ACFT WAS RELEASED BACK TO SERVICE.
